×

zbMATH — the first resource for mathematics

Found 5,112 Documents (Results 1–100)

100
MathJax
J. Math. Sci., New York 256, No. 5, 628-639 (2021); translation from Neliniĭni Kolyvannya 23, No. 1, 58-68 (2020).
PDF BibTeX XML Cite
Full Text: DOI
Giga, Yoshikazu (ed.) et al., The role of metrics in the theory of partial differential equations. Proceedings of the 11th Mathematical Society of Japan, Seasonal Institute (MSJ-SI), Nagoya University, Japan, July 2–13 2018. Tokyo: Mathematical Society of Japan. Adv. Stud. Pure Math. 85, 417-428 (2021).
PDF BibTeX XML Cite
Full Text: DOI
Giga, Yoshikazu (ed.) et al., The role of metrics in the theory of partial differential equations. Proceedings of the 11th Mathematical Society of Japan, Seasonal Institute (MSJ-SI), Nagoya University, Japan, July 2–13 2018. Tokyo: Mathematical Society of Japan. Adv. Stud. Pure Math. 85, 227-238 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification
all top 3
Software